# SDR 97FDEA00738

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DENTS IN FRAME BS 1070 BETWEEN STR 27R AND 25R.  REMOVED DAMAGED AREA, INSTALLED DOUBLER PER SRM 51-40-3.
